RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2019, Volume 53, Pages 61–72 (Mi iimi371)  

On external estimates of reachable sets of control systems with integral constraints

I. V. Zykov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620990, Russia

Abstract: In this paper, we consider the problem of constructing external estimates of reachable sets as a level set of a certain differentiable Lyapunov–Bellman function (depending only on the state vector) for a control system with an integral control constraint. In particular, with its suitable choice, one can obtain ellipsoidal and rectangular estimates. The proposed constructions are based on integral estimates, the maximum solution, and the comparison principle for systems of differential inequalities. By using time in the arguments of the Lyapunov–Bellman function, it is possible to obtain more accurate estimates. In the linear nonstationary case, the latter can coincide with the set of reachability. A number of illustrative examples for nonlinear systems are given.

Keywords: reachable set, controlled system, integral constraints, integral inequalities, comparison principle, external estimates.

DOI: https://doi.org/10.20537/2226-3594-2019-53-06

Full text: PDF file (270 kB)
References: PDF file   HTML file

UDC: 517.977.1
MSC: 93C15, 49N30, 34A40
Received: 05.04.2019

Citation: I. V. Zykov, “On external estimates of reachable sets of control systems with integral constraints”, Izv. IMI UdGU, 53 (2019), 61–72

Citation in format AMSBIB
\Bibitem{Zyk19}
\by I.~V.~Zykov
\paper On external estimates of reachable sets of control systems with integral constraints
\jour Izv. IMI UdGU
\yr 2019
\vol 53
\pages 61--72
\mathnet{http://mi.mathnet.ru/iimi371}
\crossref{https://doi.org/10.20537/2226-3594-2019-53-06}
\elib{http://elibrary.ru/item.asp?id=38503199}


Linking options:
  • http://mi.mathnet.ru/eng/iimi371
  • http://mi.mathnet.ru/eng/iimi/v53/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Number of views:
    This page:36
    Full text:18
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019